# SDR DALA2023032702337

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 -FOUND AFT CARGO LONGERON FITTING CORROSION AT LH BETWEEEN STA 1065 AND STA 1087, STINGER S-23 AND S-34. CORRECTIVE ACTION: AFT CARGO LONGERON FITTING AT LH BETWEEN STA 1065 AND STA 1087 S -23L CORROSION REMOVED AND REPAIRED AS PER PRI 606641-14 REV 0. (2685438)
